# SDR ASAA2015052311829

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 13,215 hours, 3,940 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW OVERHEAT LIGHT ILLUMINATED WHEN WINDOW HEAT SWITCH TURNED ON. ACFT GROUNDED.  PERFORMED WHCU BITE PROCEDURE, REF FIM 30-41, TASK 801.  RT FWD CONTROLLER FAULTED P5-9 / CON POWER.  PERFORMED FIM 30-41 TASK 813 WITH NO HELP. SWAPPED FWD RT CONTROLLER WITH SIDE LT CONTROLLER FAULT DID NOT FOLLOW THEN SWAPPED CONTROLLERS BACK TO ORIGINAL POSITIONS.  DURING T/S PLACED WINDSHIELD SENSOR TO SPARE POSITION REF AMM 30-411-00-420-801. CYCLED SHIPS POWER FAULT CLEARED. PERFORMED BITE PROCEDURES FOR WHCU.  OPERATION OF WINDOW HEAT NORMAL GROUND VERIFICATION OF SYS GOOD.  ACFT OK FOR SERVICE.
